Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: dosage

Posted by RobertDavid on May 8, 2006, at 12:46:44

In reply to Re: dosage tygereyes, posted by Donna Louise on May 8, 2006, at 6:36:16

A couple of points from some of the previous posts:

I too had terrible luck with Wellbutrin, more anxiety and more socially withdrawn. Not the case with EMSAM to this point though.

Though I had no redness initially, lately I have noticed a few red marks here and there that last about 2 days. Seems I get them on my chest and arms, but not my back. Certainly not a big issue for me. Today I put it on top of my shoulders towards my neck. Perhaps it's just in my mind, but lately I have noticed a slight increase in energy when I place the patch on my upper body compared to my stomach area. It's probably just in my head, but?

Lastly, my doctor mentioned that at the 30 & 40mg patch dose he didn't think there would be issues with diet restrictions, that the FDA just didn't get enough info to approve it that way. That if I needed to go to a higher dose to just "test" the worst food offenders. That most likely there won't be issues. Certainly the drug interactions are there for all doses.

Just my 2 cents worth. Still doing great on EMSAM. Rob


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:RobertDavid thread:630549
URL: http://www.dr-bob.org/babble/20060504/msgs/641365.html